It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





tina

tina

[ Back to Messages ]

Message

Posted by nancy on October 06, 2000 at 12:49:22:

Hi tina,

I remember you said you had difficulties with cytomel. Now that I am off the antidepressant, I can clearly evaluate what is going on. And I am not sure. I am only on 5 mcg. I haven't taken the whole pill at once for a while, because it was too strong. I've taken it in 1/4s and it seems to make me sleepy still, and numb. I'm discouraged because I feel like I'm depressed but don't know if it is still part of the withdrawal of effexor. My gp put my synthroid up to 125 and told me to drop the cytomel. what happens if you stop taking it..do you get a withdrawal.. the last thing I need. Of course I was so hopeful that this would make things better. Alsoi could it make things worse taking it. I seem to be so senstive to drugs. For now nancy


Follow Ups




All times are GMT -7. The time now is 01:02 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!